Journal of Mathematics of Kyoto University

A remark on perturbation of hyperbounded semigroups for vector valued functions

Masanori Hino

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 37, Number 1 (1997), 151-156.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518402

Digital Object Identifier
doi:10.1215/kjm/1250518402

Mathematical Reviews number (MathSciNet)
MR1447367

Zentralblatt MATH identifier
0911.47034

Subjects
Primary: 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20}
Secondary: 47D07: Markov semigroups and applications to diffusion processes {For Markov processes, see 60Jxx}

Citation

Hino, Masanori. A remark on perturbation of hyperbounded semigroups for vector valued functions. J. Math. Kyoto Univ. 37 (1997), no. 1, 151--156. doi:10.1215/kjm/1250518402. https://projecteuclid.org/euclid.kjm/1250518402


Export citation